MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 1.5F / 1.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 1.5F / 1.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-1515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 30 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, buckling, and popping.The patient stated that she was never truly happy with her knee.Post-operatively, and that it had gotten worse in the past year.Prior to revision.A preoperative aspiration was performed, which was concerning for infection, with a positive synovasure and synovial wbc of 11,800, although cultures had shown no growth.Initial surgery and revision surgery operative notes were provided.Findings indicated substantial inflamed and hypertrophic synovial tissue and scar tissue.A posteromedial nondisplaced fracture of the proximal tibia was also discovered once all the cement was extracted.The surgeon performed a right knee irrigation and debridement, removal of right total knee prosthesis, and fabrication and placement of right knee articulating antibiotic spacer.The patient was awakened and sent to the recovery room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0315 - logic femoral ps cem right sz 1.5; (b)(6) - 02-012-44-1511 - logic tibia implant psc insert, sz 1.5, 11mm; (b)(6) - 204-32-01 - fluted stem extension 11l x 12 mm; (b)(6) - 204-70-00 - tibial stem ext.Screw; (b)(6) - 200-02-29 - three peg patella 29mm.Multiple mdr reports were filed for this event, please see associated report: 1038671-2023-01215.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, g3/g4, h4, h6.Mdr section codes updated/corrected: b, c, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, bone fracture and infection or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 1.5F / 1.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21701630
Report Number1038671-2025-01669
Device Sequence Number7868252
Product Code JWH
UDI-Device Identifier10885862167330
UDI-Public10885862167330
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/13/2025
Device Catalogue Number02-012-45-1515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/22/2025
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown